Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Word Ladders: Lewis Carroll's Doublets

Martin Gardner
The Mathematical Gazette
Vol. 80, No. 487, Centenary Issue (Mar., 1996), pp. 195-198
DOI: 10.2307/3620349
Stable URL: http://www.jstor.org/stable/3620349
Page Count: 4
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Word Ladders: Lewis Carroll's Doublets
Preview not available

Page Thumbnails

  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198